# SDR CKSA97401

- Difficulty date: June 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N108CK
- Make and model: Lkheed 1011385115
- Aircraft serial: 193N1204
- System (JASC): 3350 · Emergency Lighting
- Part: Power Pack
- Part number: 516574
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WITH EMERGENCY LIGHT SWITCH IN ARM UNARM LIGHT ILLUMINATED WHEN TESTING RECALL LIGHTS, COULD NOT GET OUT, COCKPIT EMERGENCY LIGHT ON FIRM 3151XA.  REMOVED AND REPLACED NR 1 EMERGENCY POWER PACK IAW L1011 MM CH 31, OPS CHECK NORMAL ON GROUND IAW SAME.
